# SDR FDEA2020021090296

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,550 hours, 23,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAS VELCRO STRIP ON F/O GLARE SHIELD MISSING   REPLACED VELCRO LOOP FASTENER.                                         REF AMM 25_62_00_8_0                                                    A/C OK FOR SERVICE.
